Sitting Too Long Until The Body Is Weak And Shaking As If You Want To Pass Out?

Illustration of Sitting Too Long Until The Body Is Weak And Shaking As If You Want To Pass Out?
Illustration: Sitting Too Long Until The Body Is Weak And Shaking As If You Want To Pass Out? post.healthline.com

Hello, on 17-9-18 yesterday I had a 7w uk curette, a local anesthetic on my backbone 3 times because I reflexively moved 2 times. Is there really no movement during spinal injections? Until now, I have felt 3 times that if I sit too long, I am shaking and weak as if I want to pass out, my body feels heavy to lift the spoon and I feel limp. But then I brought it to bed, slowly the shaking was gone, and even long standing was no problem. But then it repeated as I sat for a long time. I have a tendency to have high blood pressure and have heartburn with excessive panic. The question is, did this happen because after a curette or high blood pressure or ulcers? Or is there something else that triggered it. Thanks.

1 Answer:

Good morning, thanks for asking at HealthReplies.com. The condition of the body is shaking, weak, feels like fainting and the like, can happen for various things, including:

Low blood pressure Conditions postural hypotension Dehydration or lack of fluids Lack of red blood cells or anemia Nervous system disorders Psychological disorders

In your case, the ulcer usually does not cause these symptoms and tends to be more of one of the possibilities above. And regarding one of the options that low blood pressure, even though you have a tendency to high blood pressure, it is possible that when you experience this, you are experiencing low blood pressure. In fact, it is precisely because of the tendency to have high blood pressure that, if at that time your blood pressure drops, you will experience very disturbing symptoms.

Then for injections, actually for all kinds of injections, no movement is allowed. This is because with movement, the syringe can break or the wrong target occurs, causing the needle to injure the part where it is not supposed to. Because you are moving, it could be that the injection is irritating a certain part of the nerve that is responsible for your present complaint.

So it is important to do further examination regarding your complaint. Our advice, check with your neurologist to do a thorough check on yourself. Tell a history of injections on the back that you have experienced and the complaints that arise afterward. You may be asked to do some physical examination tests and other investigations such as a CT scan or MRI to narrow down the possibilities.

Meanwhile, drink plenty of water, get adequate rest, don't force yourself to stay seated if the complaint returns, and immediately consult a doctor. So, hopefully it answers your question.

: by

Related Question

Swollen Feet And Tingling Fingertips?

Swollen Feet And Tingling Fingertips?

(10 months ago)

Hello doctor, I just gave birth on November 20, 2018, but until now my feet are still swollen, and my fingertips feel like pins and needles.... Read more

Confused, Confused And Have Trouble Sleeping, Am I Delirium?

Confused, Confused And Have Trouble Sleeping, Am I Delirium?

(12 months ago)

Hello, I am an active student, in addition to lectures I also sell and teach, but sometimes I experience symptoms such as those listed in derilium, I can suddenly get confused, daz... Read more

Can Sucralfate Medication Cause Swollen Feet?

Can Sucralfate Medication Cause Swollen Feet?

(1 year ago)

Good evening, uncle, I take propepsa medicine (after check-up). My uncle has already drunk as much as 4 small bottles and I see that his legs are swollen. Is the swelling of the fe... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *